# SDR P5CA9600704

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Punctured
- Location: Lt Mlg Strut Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED SKIN ON LEFT BODY GEAR STRUT DOOR TRAILING EDGE.  ROUTED DAMAGED AREA PER BAC SRM 51-10-01.
